Yes they can. Medications mess with your hormones which in return messes with your menstrual cycle.
my surgery will be in the second day of the period is that aproplem?
yes, but you should talk to your family doctor.
You can but this will mess up your cycle and you wont be protected fully. Continue taking your pills as prescribed.
No it can not mess up your Period it can just make it flow faster hope i Helped!
Yes, some women will experience irregular bleeding if they try that.
Stress can alter a menstrual cycle. Surgery exerts physiological stress on the body. Therefore, surgery can indeed alter the dates of menstruation.
No. Drinking has no affect.
It is possible for a D&C to mess up a woman's menstrual cycle. Periods can appear up to 60 days late after this procedure.
you will mess up your sleep cycle
No. This would be considered highly unusual.
Yes, the birth control pill will mess with your period in that it stops periods.The pill works by suppressing the menstrual cycle so that you do not ovulate, thus in turn you do not menstruate - the bleeding experienced on the pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills or the week break.
i am not on any type of birth control and i mistakenly took one will it mess my period up now!
Yes a miscarriage can mess up your cycle. But do a pregnancy test to check if your not pregnant again. A doctor can do a hormonal imbalance test to see if this is causing your lack of periods.
If you do not require an antidepressant yet start taking one you can permenantly mess up your "Happy" system. Antidepressants are not for recreational use.
bluntly with out a explanation YES!!!!! i don't know why but i know it mess it up
Not sure about how it would affect the menstrual cycle, but if you have stopped having your period and think you may be pregnant, STOP taking Topomax. It has recently been linked to birth defects in women who continued taking it through pregnancy.
Yes, even taking birth control for one month can mess up your period for six months. The pill is used to change how your body naturally works. When you take it off and on your body goes crazy because the pill didn't finish the job it started.
Sex cannot mess-up your period, stress can but only if you have a menstrual cycle, while on the pill you do not have a menstrual cycle. The whole purpose of the pill it to stop your menstrual cycle so that you don't ovulate, as you don't ovulate you don't menstruate, bleeding you experience on the pill is a withdrawal bleed caused by the drop in hormones when going from your active to inactive pills. Irregular bleeding is normal for the first three months on the pill while your body adjusts, but over that three months if you experience irregular bleeding you should talk to your doctor.
yes it can it could make you spot, or bleed, and it can mess up your cycle like the timing on it. but if you started taking it no worries your body will adjust.
Yes - it normally does
birth control becomes effective after the first month of use. So you would begin the pill after your period, use up a pack, get your period and then you are protected. everytime after that, you have nothing to worry about unless you mess up on your pills.